# SDR ASAA2023072644289

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,098 hours, 18,046 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK + AIR COND LIGHTS WITH MASTER CAUTION . BOTH LIGHTS EXTINGUISH WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1963076 TASKCARD: N/R-00003 ) ACCOMPLISHED FIM TASK 21-62 PACK TEMP CONTROL BITE CHECK FOR L/H PACK, FAULT RESET. OPS CHECK OF PACK NORMAL WITH NO FAULTS. PREFORMED ADDITIONAL BITE CHECK OF ZONE/TEMP CONTROLLER AFTER OPERATION WITH NO FAULTS. SUSPECTED INTERMITTEN FAULT. THIS CLEARS MEL 21-32B, PLACARDS REMOVED, SEAMC PETER NOTIFIED.
